E-Prints Complutense

Uniqueness of renormalized solutions of degenerate elliptic-parabolic problems

Impacto

Descargas

Último año

Carrillo Menéndez, José y Wittbold, Petra (1999) Uniqueness of renormalized solutions of degenerate elliptic-parabolic problems. Journal of Differential Equations, 156 (1). pp. 93-121. ISSN 0022-0396

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

222kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022039698935975


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We consider a general class of degenerate elliptic-paraboic problems associated with the equation b(v)(t) = div a(v, Dv) + f. Using Kruzhkov's method of doubling variables both in space and time we prove uniqueness and a comparison principle in L-1 for renormalized solutions


Tipo de documento:Artículo
Palabras clave:Equations of mixed type; Degenerate elliptic equations; Degenerate parabolic equations
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15577
Depositado:11 Jun 2012 10:40
Última Modificación:06 Feb 2014 10:27

Descargas en el último año

Sólo personal del repositorio: página de control del artículo